Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Delayed periods, mushy cervix, tired, moody, cramping. What's happening ?

My period is due in 2 days and are always on time. My cervix is mushy and I have had creamy cervical mucus and also clear cervical mucus this past week. I cramped a couple days ago and today I feel like I ve been doing situps all day. I ve been tired, moody, emotional and can fall asleep anywhere. I m also having strange dreams. my email is YYYY@YYYY .
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Some women experience vaginal discharge or a change in their normal discharge with their periods.
If it persists then you can consider visiting your doctor for an evaluation to determine if an infection is present.

It is also possible to experience emotional and psychological changes related to the onset the period as well.
These are premenstrual symptoms. This may explain your mood changes.

I hope this helps
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor